# SDR DALA2014070803957

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB AT BS 943 IN RADIUS OF CUT OUT AFT SIDE OF FRAME.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED NEW CUSP WEB SECTION AND SPLICE IAW SRM 53-40-02, FIG 26 AND FIG 29.
